# SDR SWAA2022031428116

- Difficulty date: August 13, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT AFT BULKHEAD STRUCTURE STA 500D LOWER RAIL ASSY HAS CORROSION RBL 26-30 WL 158 / REMOVED CORROSION. NO ALLOWABLE DAMAGE LIMITS. REMOVED AND REPLACED RAIL ASSY IAW B737 SRM 51-10-02-0G-0 AND 51-40-02-0G-0
